Some of these types of medicine have made me feel like that before and I'm scared to take it. I read that it is an antiphyscotic and I know that Syraquil (not sure if I spelled that correctly) is an antiphsycotic and a lot of people i know said that it made them panic terribly and feel like they were dying. I just wanted to know if that could happen with this drug.
Hello. Yes I have taken Symbax before and I remember having panic attacks and uneasy feelings. I stopped taking this drug because of the weight gain and I noticed my panic attacks are better know. I remember it got so bad with this drug that I went to the ER. I would not recommend this drug. I hope this helps. Good luck with your decision!
You may find these links interesting.
It is difficult to predict how you will respond to Symbyax. There is a possibility you could experience the symptoms you describe. However you will be carefully monitored and can report any problems as soon as they start - the comments from patients are generally positive and it is probably worth trying.
All the best.
- Symbyax Information for Consumers
- Symbyax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbyax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2009 • 2 answers
Posted 7 Apr 2010 • 2 answers
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Posted 12 May 2011 • 3 answers
Posted 25 Jul 2012 • 14 answers
Posted 8 Jul 2013 • 3 answers